Posted by: TASH | 2009-08-31


Ek was vir 2 en ' n halwe week op kortisoon, 20mg pulmison en 10mg van ' n ander kortisoon, vir verkoue en koorsblare in my mond. My gesig neig of dit geswel is asook my bene, asof daar nie sirkulasie is nie. Is dit water en is dit weens die baie kortisoon? Wat kan ek neem of doen?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Tash

Is jy steeds op die kortisoon? Hierdie is een van die newe-effekte wat met verlengde kortisoongebruilk waargeneem kan word.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Irene Bothma | 2009-10-01

I get every two weeks venofir injections but because I am allergic to it, I also het kortizoon injections and a drip before the venofir. But I struggle with bad body pains but also with swelling. This is something they suspect I will het for the rest of my life, beacause I struggle to absorb the venofir.
Wont the kortizoon on long term be bad for me?

Reply to Irene Bothma
Posted by: TASH | 2009-09-01

Nee nie meer nie. Was nou net vir 2 en ' n halwe weke op dit en is nou gesond maar my gesig en bene is geswel. Wat kan ek neem of doen?

Reply to TASH

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.